Okay, I'm a 17 year old girl, and currently about 5"3 and 110 lbs.
For the last year or so, I've been experienced chest pain at random moments, and they come with seemingly no apparent reason. Some times it happens several times a day, and other times it's weeks between them. And it's never for long, ranging from about 10 seconds up till a minute. Even the 'pain level' varies a lot, from just being annoying to a sharp nagging.
Most of the time I'm not doing anything strenuous at all, just sitting down with the computer or reading a book.
In my own opinion I'm quite healthy, I don't smoke, or do drugs, there's and occasional glass of wine during dinner, and I have a balanced diet. I don't exercise a lot, but I'm not unfit either.
I'm allergic though, and for the last 10 years I've taken pills in the months between march and September, I've been on the same type of pills for the last 5 years without having any side affects from them. Other than that there's no medication.
As for the joint pain, it's most often my hip joints, ribs or knee that's aching. And again there's no special reason for it. Usually the pain is just enough to be annoying and physical and mental drain, and not keeping me from my daily tasks or work.
One episode especially comes to mind. I was at work and got a headache, and I took an aspirin for it. In the course of an hour the pain gradually spread to my whole body, my joints got stiff, I got nauseous and dizzy. My co-workers sent me home where I took an Advil and a shower to try and dull the pain. After half an hour the pain was dulled enough for me to try and go to sleep. And the next morning, apart from still feeling exhausted, I was totally fine.
Anyone have any idea why any of these symptoms occur? Because I have absolutely no idea why.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?